Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original paper

Taras L. Panikorovskii, Vladimir V. Shilovskikh, Evgenia Yu. Avdontseva, Andrey A. Zolotarev, Vladimir Yu. Karpenko, Anton S. Mazur, Victor N. Yakovenchuk, Ayya V. Bazai, Sergey V. Krivovichev, Igor V. Pekov

Magnesiovesuvianite, Ca19Mg(Al,Mg)12Si18O69(OH)9, a new vesuvianite-group mineral

Journal of Geosciences, volume 62 (2017), issue 1, 25 - 36

DOI: http://dx.doi.org/10.3190/jgeosci.229


  Abstract References Supplementary material Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943